# SDR DALA108389874

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 69,467 hours, 64,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK FOUND EMERGENCY LIGHTS ROWS 9 THRU 13 AND LT FWD OVER WING EMERGENCY LIGHTS ARE INOP.  MSP MX CHANGED BAD POWER SUPPLY IAW 33-53-01. OPERATIONS OF LIGHTS NOW OK.
